# SDR 99ZZZX4619

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 1728035
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Part number: 052390138
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST PHASE 3 INSPECTION WITH TOTAL AIRFRAME TIME OF 482.8 HOURS, FOUND RT FLAP TRAILING EDGE RIVETS HAD CRACKS AROUND 2 RIVETS.  THE CRACKS WERE AROUND THE 13TH AND 16TH RIVETS FROM THE INBOARD END.  ONE CRACK .50 INCH IN LENGTH, THE OTHER .25 INCH IN LENGTH. REPLACED FLAP UNDER WARRANTY.
